# SDR HEEA0011147

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 1053180301
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R SHAFT CORROSION AT ZONE D AND SCORING AT ZONE F.
